# SDR AALA201709209008

- Difficulty date: September 19, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A321-231
- Aircraft serial: 6313
- Aircraft time: 9,991 hours, 3,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. BATTERY PACK 11WL, FAILS EMERGENCY LIGHT TEST. REPLACED BATTERY PACK (11WL) PER MM 33-51-38. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
